Aa
A
A
Close
Avatar universal
Should I reduce riba now or when I finish incevik?
I reduced riba from 1000 to 800 mg on 12/9 because my hgb has been around 8.0 (or low 8’s, not in 7’s).
On 12/15  doctor told me to reduce riba to 600 mg because hgh is still low….despite 5 weekly shots of procrit.
For some reason I resisted reducing riba to 600 mg, but I can tell I am feeling so tired that I think I am ready to reduce to the 600 mg.
Am I defeating myself my not reducing – can my hgb drop lower and doctor tell me to temporarily stop riba ?
I will finish my incevik tomorrow – is there any advantage to taking the 800 mg of riba till I finish the last dose of incevik tomorrow, and then the following day reduce riba to the 600mg?   Or should I just reduce now?  Thanks.  ginger
Cancel
7 Answers
Page 1 of 1
Avatar universal
Ginger... From your other thread is was suggested to you that reducing Riba (as your doctor has recommended ) because of the still falling HGB. was thr right thing to do and also should not be of too much concern because you wre already UND.

I would think there is no advantage to waiting and jeopardize .it falling any further  and should do what the doctor has advised..

Good luck..
Will
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1669790 tn?1333666195
Strongly agree with Will (hi will)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks.   guess i needed to hear it again.  don't know why this is hard for me.   anyway,  i took 400 mg of riba this monring, and tonight will only  take 200 mg so a total of 600 mg.     And will continue at the 600 daily riba dose and see how hgb does.  thanks again.....ginger
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1669790 tn?1333666195
I would have been very tempted to do exactly the same and certainly understand.  Hope you feel better soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
You'll be fine.  This dose reduction will not affect your outcome, according to the trial studies, and it will allow you to continue treatment.  Hope you feel better.
Advocate1955
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
190885 tn?1333029491
i think will's got it right..reduce and play it safe....better to be able to stay on tx...btw after stopping the incivek i tanked while taking more then the doc recommended..stupid mistake....billy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks all....i always appreciate your advice.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
463897 tn?1468017350
Blank
MH Community Mgr uploaded new photos
31 mins ago
Avatar m tn
Blank
Robert000 is "Worried about testing" Comment
3 hrs ago
317787 tn?1472134636
Blank
Dee1956 commented on Cindy's status
4 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1468754865
Blank
Dee1956
DC
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar m tn
Blank
can-do-man
IN
1747881 tn?1358189534
Blank
hrsepwrguy
Greeley, CO
2059648 tn?1439770265
Blank
dontworry_behappy1
CA
Hepatitis C Community Resources
Top Hepatitis Answerers
317787 tn?1468754865
Blank
Dee1956
DC
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar m tn
Blank
can-do-man
IN
1747881 tn?1358189534
Blank
hrsepwrguy
Greeley, CO
2059648 tn?1439770265
Blank
dontworry_behappy1
CA